American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] F. Pakovich. A counterexample to the ``composition conjecture". Proc. Amer. Math. Soc. 130 (2002) 3747-3749. MR 1920083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. L. Baker. The qualitative analysis of a dynamical system modeling the formation of two-layer scales on pure metals . Proc. Amer. Math. Soc. 123 (1995) 1373-1378. MR 1264803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Brian Coomes. On the torsion part of ${\bf C}\sp {[n]}$ with respect to the action of a derivation . Proc. Amer. Math. Soc. 123 (1995) 2191-2197. MR 1273485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mahmoud Hesaaraki. The structure of MFD shock waves for rectilinear motion in some models of plasma . Trans. Amer. Math. Soc. 347 (1995) 3423-3452. MR 1297528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Julián López-Gómez and José C. Sabina de Lis. Coexistence states and global attractivity for some convective diffusive competing species models . Trans. Amer. Math. Soc. 347 (1995) 3797-3833. MR 1311910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Z. Zhao. Positive solutions of nonlinear second order ordinary differential equations . Proc. Amer. Math. Soc. 121 (1994) 465-469. MR 1185276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Shair Ahmad. On the nonautonomous Volterra-Lotka competition equations . Proc. Amer. Math. Soc. 117 (1993) 199-204. MR 1143013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kevin Hockett. Numerical dynamics of ordinary differential equations with singularity . Proc. Amer. Math. Soc. 117 (1993) 369-379. MR 1107272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. P. Hastings and W. C. Troy. A shooting approach to the Lorenz equations . Bull. Amer. Math. Soc. 27 (1992) 298-303. MR 1161275.
Abstract, references, and article information   
View Article: PDF

[10] Arno van den Essen. Locally finite and locally nilpotent derivations with applications to polynomial flows and polynomial morphisms . Proc. Amer. Math. Soc. 116 (1992) 861-871. MR 1111440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Shao Zhu Chen. Asymptotic integrations of nonoscillatory second order differential equations . Trans. Amer. Math. Soc. 327 (1991) 853-865. MR 1028756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] H. Arthur DeKleine. Unexpected behavior for solutions of a second order, selfadjoint equation . Proc. Amer. Math. Soc. 33 (1972) 210. MR 0293164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hugo Teufel. On the behavior of solutions of sublinear second order differential equations . Proc. Amer. Math. Soc. 32 (1972) 445-451. MR 0294773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] L. Markus. Topological types of polynomial differential equations . Trans. Amer. Math. Soc. 171 (1972) 157-178. MR 0306634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] George D. Birkhoff. Proof of Poincar\'e's geometric theorem . Trans. Amer. Math. Soc. 14 (1913) 14-22. MR 1500933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Edward Kasner. The theorem of Thomson and Tait and natural families of trajectories . Trans. Amer. Math. Soc. 11 (1910) 121-140. MR 1500857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Edward Kasner. Natural families of trajectories: conservative fields of force . Trans. Amer. Math. Soc. 10 (1909) 201-219. MR 1500834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Edward Kasner. Errata: ``Natural families of trajectories: conservative fields of force'' [Trans.\ Amer.\ Math.\ Soc. {\bf 10} (1909), no. 2, 201--219; 1500834] . Trans. Amer. Math. Soc. 10 (1909) 510. MR 1500486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Edward Kasner. Dynamical trajectories: the motion of a particle in an arbitrary field of force . Trans. Amer. Math. Soc. 8 (1907) 135-158. MR 1500779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Edward Kasner. The trajectories of dynamics . Trans. Amer. Math. Soc. 7 (1906) 401-424. MR 1500757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ernest William Brown. On a general method for treating transmitted motions and its application to indirect perturbations . Trans. Amer. Math. Soc. 6 (1905) 332-343. MR 1500715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1